# SDR SWAA2020052642775

- Difficulty date: April 16, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 757064146
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B OF MLG AT OTBD SIDE 651 DB WIGGLE PLATE CRACKED.  REMOVED AND REPLACED DAMAGED WIGGLE PLATE RT WING O/B OF MLG AT O/B SIDE OF PANEL 651 DB. PN 7570641-46 ATAG WN1279 IAW SRM 51-40-02-0G-0 AND DRAWING 115A2001 REV:- RIVETS BACR15FH6AD15 ATAG A82351.
